MDT SOFAMOR DANEK PUERTO RICO MFG CENTERPIECE¿ PLATE FIXATION SYSTEM; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Back to Search Results |
| Model Number |
8532067 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from health care provider via manufacturing representative regarding a patient undergone laminplasty at c3-5 levels.It was reported that the surgeon was screwing in a centerpiece screw.With the screw half way inserted it suddenly broke in half, half in the patient and the remaining half was stuck inside the driver.The surgeon was able to use a needle driver and unthread the screw out of the patient.No fragment of the implant or instrument remaining in the patient.No patient symptoms or complications as a result of this event.No treatment or additional surgery performed as a result of this event.No further complications were reported/anticipated.Additional information was received from the rep that this was a c3-5 laminoplasty procedure for unilateral stenosis on the right side.